# SDR QXEA0101915

- Difficulty date: November 17, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RT INBOARD SEAT TRACK HAS LIGHT CORROSION ON OUTBOARD FLANGE AT APPROXIMATELY STATION 180.5 TO 191.  REPAIRED IAW FOKKER SRM 51-31-01, SRM 51-11-4, AND SRM 51-30-02.
